RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Z., 2014, Volume 276, Issue 3, Pages 655–672 (Mi mathz4)  

Scheme of lines on a family of 2-dimensional quadrics: geometry and derived category

A. Kuznetsovabc

a The Poncelet Laboratory, Independent University of Moscow, Moscow, Russia
b Department of Algebraic Geometry, Steklov Mathematical Institute, 8 Gubkin str., 119991 Moscow, Russia
c Laboratory of Algebraic Geometry, SU-HSE, Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00393
11-01-00568
12-01-33024
Ministry of Education and Science of the Russian Federation NSh-5139.2012.1
11.G34.31.0023
Simons Foundation
I was partially supported by RFFI grants 11-01-00393, 11-01-00568, 12-01-33024, NSh-5139.2012.1, the grant of the Simons foundation, and by AG Laboratory SU-HSE, RF government grant, ag.11.G34.31.0023.


DOI: https://doi.org/10.1007/s00209-013-1217-y


Bibliographic databases:

Document Type: Article
Received: 08.09.2012
Accepted:15.08.2013
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/mathz4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019